Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have prostrate. Stiffness, burning sensation in lower portion of feet. PSA test done. Taking Alfoo, Olemin. Treatment?

I am 50 year old and have been diagnosed a patient of Prostate of size 70 cc . The PSA test done and is having value of 6.56. The doctor has advised me Alfoo for the last 6 months and I am also taking OLEMIN 20 A for BP . For the last 1 month or so I am feeling stiffness in the lower portion of the feet with burning sensation and sometimes it is becoming difficult to walk as well My query is What could be the cause of this trouble.Is it because of prostate or alfoo or some other complaint. Putting me on ALfoo medicine is the right mode of treatment Wheher I should go for surgery immediately. Kamal
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to HealthCareMagic,

Alfuzocin is not known to cause stiffness in lower portion of feet.

Till enlarged prostate is not causing much inconvenience, surgery is not required, but your PSA is also high. Normal range of PSA at your age is

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor